# SDR AALA961521

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N695AN
- Make and model: Boeing 757223
- Aircraft serial: 26975
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3312
- Condition: Damaged
- Location: Bs 350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - REPAIR USED FASTENERS BACR15CE4D FOR DAMAGED SKIN.  REPAIRED PER MRB 757-990.  (M)
